Journal of Graph Theory

Cover image for Journal of Graph Theory

Winter 1988

Volume 12, Issue 4

Pages fmi–fmi, 463–587

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190120401

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. A dirac-type theorem for squares of graphs (pages 463–467)

      Tomasz Traczyk Jr.

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190120402

    2. Pagenumber of complete bipartite graphs (pages 469–489)

      Douglas J. Muder, Margaret Lefevre Weaver and Douglas B. West

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190120403

    3. On minimum degree in Hamiltonian path graphs (pages 491–497)

      George R. T. Hendry

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190120404

    4. Existence of Δλ-cycles and Δλ-paths (pages 499–507)

      H. J. Broersma

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190120405

    5. An upper bound for some ramsey numbers (pages 509–517)

      Andrew Thomason

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190120406

    6. An extremal problem on Kr-free graphs (pages 519–523)

      Peter Frankl and János Pach

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190120407

    7. A note on graphs with diameter-preserving spanning trees (pages 525–528)

      Fred Buckley and Martin Lewinter

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190120408

    8. A characterization of radius-critical graphs (pages 529–532)

      Siemion Fajtlowicz

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190120409

    9. Regular pseudo-median graphs (pages 533–549)

      Hans-Jürgen Bandelt and Henry Martyn Mulder

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190120410

    10. Star chromatic number (pages 551–559)

      A. Vince

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190120411

    11. An 11-vertex theorem for 3-connected cubic graphs (pages 561–570)

      R. E. L. Aldred, BauSheng, D. A. Holton and Gordon F. Royle

      Article first published online: 5 OCT 2006 | DOI: 10.1002/jgt.3190120412

SEARCH

SEARCH BY CITATION